Article citationsMore>>

H. B. Walikar, H. S. Ramane, L. Sindagi, S. S. Shirakol and I. Gutman, “Hosoya Polynomial of Thorn Trees, Rods, Rings, and Stars,” Kragujevac Journal of Science, Vol. 28, 2006, pp. 47-56.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.